MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7 X; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7 X; ARTHROSCOPE
Model Number 7205682S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that the distal tip of the scope was cracked.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation there was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage and scratched distal lens with residue on optical surface.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
SVCE REPL ASCOPE ACLV 2.7 X
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11668265
Report Number3003604053-2021-00153
Device Sequence Number3085138
Product Code HRX
UDI-Device Identifier03596010388759
UDI-Public03596010388759
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205682S
Device Catalogue Number7205682S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1